Armenian Journal of Physics

THE COMPLETION OF MODE DECOMPOSITION PROGRAM IN FRW SPACETIMES

Avetisyan, Zhirayr (2013) THE COMPLETION OF MODE DECOMPOSITION PROGRAM IN FRW SPACETIMES. Armenian Journal of Physics, 6 (2). pp. 85-91. ISSN 1829-1171

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
202Kb

Abstract

In this paper we collect Paley–Wiener-type results for the scalar field in Friedman–Robertson–Walker spacetimes. These are then used to fulfill the functional analytical assumptions which the previously developed unified mode decomposition method is based upon.

Item Type:Article
Subjects:Physics > 03.Quantum mechanics, field theories, and special relativity
ID Code:593
Deposited By:Prof. Vladimir Aroutiounian
Deposited On:17 May 2013 00:27
Last Modified:17 May 2013 00:27

Repository Staff Only: item control page